# SDR DHL200071728D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 478
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, CORROSION ON CABIN SEAT TRACK, BLL 45, STA 478.  REMOVED AND REPLACED SEAT TRACK, STA 478 TO 620, PER B727 SRM 51-30-2 AND 51-10-2.  REF: N/R 5597.
